Vol. 20, No. 1, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Topologies with the same class of homeomorphisms

Yu-Lee Lee

Vol. 20 (1967), No. 1, 77–83
Abstract

Given a topological space (X,𝒰), let H(X,𝒰) be the class of all homeomorphisms of (X,𝒰) onto itself. This paper is devoted to study when and how a new topology 𝒱 can be constructed on X such that H(X,𝒰) = H(X,𝒱).

Mathematical Subject Classification
Primary: 54.80
Milestones
Received: 7 June 1965
Published: 1 January 1967
Authors
Yu-Lee Lee